CureZone   Log On   Join
Re: MMS Side Effect -Vomiting and diareah
 
bumblebeeready Views: 541
Published: 7 months ago
 
This is a reply to # 2,377,541

Re: MMS Side Effect -Vomiting and diareah


The reason there are no directions on the bottles is because the FDA won't allow it. You have to go to the website or buy the book. I wouldn't take anything, including Ibuprofen if I didn't know how much to take. Anything taken in an overdose can hurt you. Why would you guess at something like that? Go to his website or download his book. All of the information is there. He never recommends drinking that amount. Certainly not right away. Please. If you're going to try to treat yourself, do some research first. Otherwise, these products will be banned and nobody will be able to get them anymore.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.219 sec, (1)